# SDR 98ZZZX803

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9815H
- Make and model: Cessna 182R
- Aircraft serial: 18268044
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: SK18286C
- Condition: Mismarked
- Location: Fill Nozzle
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C/W CESSNA SI TO REMOVE FLUSH-TYPE LARGE OPENING FUEL CAPS AND INSTALLING ABOVE WING CAPS WITH SMALL FILL OPENINGS SUPPLIED IN KIT SK182-86C.  INSPECTED FILL ADAPTER PLATES PRIOR TO INSTALLATION AND FOUND FUEL CAPS OPEN IN A REVERSE/NON-STANDARD DIRECTION.  ORDERED NEW KIT AND FOUND IT CORRECT.  APPEARS STEEL ADAPTER PLATE STAMPED BACKWARDS AT MFG AND ASSEMBLED WITH ADAPTER RING.  THESE PARTS HAVE 2 INSPECTORS' STAMPS ON THEM.
